# SDR ASAA2021042934712

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 44,993 hours, 13,523 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8946
- Condition: Failed
- Location: Rt Ram Air Inlet
- Part time: 59,346 hours, 28,087 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL, GOES OUT WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED RH PACK TEMP CONTROL BITE PROCEDURE PER B737-800 FIM 21-62 TASK 801. HARD FAULT FOUND FOR RAM AIR ACTR PER FIM 21-62 TASK 836. REPLACED RH RAM AIR ACTUATOR PER B737-800 AMM 21-51-21. OPS TEST OF RH ACTUATOR GOOD AND NO FAULTS FOUND WHEN BITE TEST PERFORMED.
